# SDR SWAA2025060276501

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,868 hours, 14,702 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AT CRUISE NOTICED #1 FUEL TANK DECREASING RAPIDLY (1200 LB IMBALANCE). DIVERTED TO PSP. NOTICED 2 UNITS LEFT AILERON TRIM. NO OVERWEIGHT LANDING. ON POST FLIGHT INSPECTION (WITH FIRE DEPARTMENT); NO VISIBLE INDICATION OF A FUEL. FINAL IMBALANCE AT THE GAGE WAS 1300 LBS <[01].  OK TO CONTINUE PER MEL 28-6-01. SP1 AND SP3 C/W. AUTHORIZATION #255474.; [02] TANK 1 COMP IS OUT OF LIMITS PER AMM 28-41-21; [03] R&R #1 TANK COMP. OPS CHECK GOOD. REVERSED SP#1 & SP#3. REF TANK TIGERS W/O# TT01787. THIS CLEARS THE MEL. WORK PERFORMED IAW B737 AMM 28-41-21.
